# SDR ARWA20060702

- Difficulty date: July 8, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE FOLLOWING WAS FOUND; LT HORIZONTAL STABILIZER BETWEEN XE 312.500 AND XE 149.000 T/E UPPER PANELS WITH CORROSION.
